On conditional distributions of diffusion processes

N. V. Krylov, B. L. Rozovskiĭ

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


For a two-component diffusion process on the Euclidean space, we consider the question of the existence of the density of the distribution, with respect to Lebesgue measure, and we study its analytic properties. We also consider the question of the existence and uniqueness of the solution of the equation for (the filtering equation). Bibliography: 18 titles.

Original languageEnglish (US)
Pages (from-to)336-356
Number of pages21
JournalMathematics of the USSR - Izvestija
Issue number2
StatePublished - Apr 30 1978


Dive into the research topics of 'On conditional distributions of diffusion processes'. Together they form a unique fingerprint.

Cite this